# SDR AALA2009031400001

- Difficulty date: March 14, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984113
- Part serial: A13993AC
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - TAIL CONE DROPPED BUT SLIDE DID NOT UNRAVEL OR INFLATE.  RE-INSTALLED TAIL CONE AND REPLACED AFT SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.
